# SDR ASAA0995787

- Difficulty date: May 27, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A940385
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDEWALL SUPPORT ANGLE AT BS 727I LBL 28.  REMOVED AND REPLACED SIDEWALL SUPPORT ANGLE PER SRM.
